# SDR DALA2016032402269

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 40,969 hours, 27,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT BOTH OF THE OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
